Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 47, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Nov 26, 2008, 2:23 PM EST for 5 counties in Florida. It took effect at Nov 27, 2008, 5:07 AM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2008, 2:23 PM EST (19:23 UTC)
- In effect from
- Nov 27, 2008, 5:07 AM EST
- Expired
- Nov 27, 2008, 6:00 PM EST
- In force
- 13 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.4 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 870 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 261923 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 223 PM EST WED NOV 26 2008 FLZ063-066-069-070-270000- /O.UPG.KMFL.FW.A.0031.081127T1600Z-081128T0100Z/ /O.NEW.KMFL.FW.W.0047.081127T1600Z-081128T0100Z/ /O.CON.KMFL.FW.W.0046.000000T0000Z-081127T0000Z/ GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER- 223 PM EST WED NOV 26 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EST THURSDAY FOR RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. RHS ARE EXPECTED TO BE BELOW 35 PERCENT FOR A LONG DURATION THIS AFTERNOON AS DRY AIR CONTINUES OVER THE AREA BEHIND A DEPARTED COLD FRONT THAT WENT THROUGH EARLY THIS MORNING. RED FLAG CONDITIONS WILL AGAIN BE VERY POSSIBLE ON THURSDAY AS THE DRY AIRMASS REMAINS IN PLACE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ067-071-073-075-270000- /O.CON.KMFL.FW.W.0046.000000T0000Z-081127T0000Z/ /O.CON.KMFL.FW.A.0031.081127T1600Z-081128T0100Z/ INLAND PALM BEACH-INLAND BROWARD-INLAND MIAMI DADE- MAINLAND MONROE- 223 PM EST WED NOV 26 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. RHS ARE EXPECTED TO BE BELOW 35 PERCENT FOR A LONG DURATION THIS AFTERNOON AS DRY AIR CONTINUES OVER THE AREA BEHIND A DEPARTED COLD FRONT THAT WENT THROUGH EARLY THIS MORNING. RED FLAG CONDITIONS ARE POSSIBLE ON THURSDAY AS THE DRY AIRMASS REMAINS IN PLACE, BUT THE CONFIDENCE IS A BIT ON THE LOW SIDE THAT THE 4 HOUR DURATION WILL OCCUR. BUT A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THURSDAY AND THE FORECAST CONDITIONS WILL BE MONITORED FOR A POSSIBLE WARNING LATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ068-072-074-168-172>174-270000- /O.CON.KMFL.FW.A.0031.081127T1600Z-081128T0100Z/ METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 223 PM EST WED NOV 26 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. RHS THIS AFTERNOON ARE EXPECTED TO REMAIN JUST ABOVE CRITICAL LEVELS AS A SLIGHT NORTHEASTERLY WIND FLOW DEVELOPS THIS AFTERNOON...BRINGING MODIFIED AIR INTO THE AREA FROM THE ATLANTIC. DRY AIR IS EXPECTED TO REMAIN IN PLACE OVER THE AREA ON THURSDAY AS A SURFACE HIGH SETTLES CLOSER TO THE AREA OVER WEST CENTRAL FLORIDA. RED FLAG CONDITIONS ARE POSSIBLE ON THURSDAY AS THE DRY AIRMASS REMAINS IN PLACE, BUT THE CONFIDENCE IS A BIT ON THE LOW SIDE THAT THE 4 HOUR DURATION WILL OCCUR. BUT A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THURSDAY AND THE FORECAST CONDITIONS WILL BE MONITORED FOR A POSSIBLE WARNING LATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
3 follow-up statements
000 WWUS82 KMFL 270011 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 711 PM EST WED NOV 26 2008 FLZ063-066-069-070-270815- /O.EXP.KMFL.FW.W.0046.000000T0000Z-081127T0000Z/ /O.CON.KMFL.FW.W.0047.081127T1600Z-081128T0100Z/ GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER- 711 PM EST WED NOV 26 2008 ...THE RED FLAG WARNING THAT WAS IN EFFECT FOR TODAY HAS EXPIRED... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EST THURSDAY... LATEST SURFACE OBSERVATIONS ACROSS SOUTH FLORIDA INDICATED THAT RH VALUES HAVE RISEN ABOVE 35 PERCENT. THEREFORE THE RED FLAG WARNING THAT WAS IN EFFECT FOR MOST OF SOUTH FLORIDA FOR WEDNESDAY AFTERNOON AND EVENING HAS BEEN ALLOWED TO EXPIRE. RHS ARE EXPECTED TO BE BELOW 35 PERCENT FOR A LONG DURATION THURSDAY AFTERNOON AS DRY AIR CONTINUES OVER THE AREA BEHIND A DEPARTED COLD FRONT THAT WENT THROUGH EARLY WEDNESDAY MORNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ067-071-073-075-270815- /O.EXP.KMFL.FW.W.0046.000000T0000Z-081127T0000Z/ /O.CON.KMFL.FW.A.0031.081127T1600Z-081128T0100Z/ INLAND PALM BEACH-INLAND BROWARD-INLAND MIAMI DADE- MAINLAND MONROE- 711 PM EST WED NOV 26 2008 ...THE RED FLAG WARNING THAT WAS IN EFFECT FOR TODAY HAS EXPIRED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... LATEST SURFACE OBSERVATION ACROSS SOUTH FLORIDA INDICATED THAT RH VALUES HAVE RISEN ABOVE 35 PERCENT. THEREFORE THE RED FLAG WARNING THAT WAS IN EFFECT FOR WEDNESDAY AFTERNOON AND EVENING HAS BEEN ALLOWED TO EXPIRE. RHS ARE EXPECTED TO BE BELOW 35 PERCENT FOR SEVERAL HOURS THURSDAY AFTERNOON AS DRY AIR CONTINUES OVER THE AREA BEHIND A DEPARTED COLD FRONT THAT WENT THROUGH EARLY WEDNESDAY MORNING. FOR THIS REASON A FIRE WEATHER WATCH CONTINUES IN EFFECT FROM THURSDAY MORNING TO THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ068-072-074-168-172>174-270815- /O.CON.KMFL.FW.A.0031.081127T1600Z-081128T0100Z/ METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 711 PM EST WED NOV 26 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... DRY AIR IS EXPECTED TO REMAIN IN PLACE OVER THE AREA ON THURSDAY AS A SURFACE HIGH SETTLES CLOSER TO THE AREA OVER WEST CENTRAL FLORIDA. RED FLAG CONDITIONS ARE POSSIBLE ON THURSDAY AS THE DRY AIRMASS REMAINS IN PLACE...HOWEVER, CONFIDENCE AT THIS TIME IS A BIT ON THE LOW SIDE, AND THE 4 HOUR DURATION MAY NOT OCCUR. THEREFORE, A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THURSDAY AND THE FORECAST CONDITIONS WILL BE MONITORED FOR A POSSIBLE WARNING LATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
000 WWUS82 KMFL 271007 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 507 AM EST THU NOV 27 2008 FLZ067-068-071>075-168-172>174-272300- /O.UPG.KMFL.FW.A.0031.081127T1600Z-081128T0100Z/ /O.EXB.KMFL.FW.W.0047.081127T1600Z-081127T2300Z/ INLAND PALM BEACH-METRO PALM BEACH-INLAND BROWARD-METRO BROWARD- INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 507 AM EST THU NOV 27 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING FOR PALM BEACH, BROWARD, MIAMI-DADE AND MAINLAND MONROE COUNTIES FOR RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RHS ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 HOURS OR MORE FROM LAT THIS MORNING THROUGH THIS AFTERNOON AS DRY AIR CONTINUES TO MOVE INTO THE AREA FROM THE NORTHWEST TODAY. HIGHS WILL REACH THE MID 70S AS DEWPOINTS FALL INTO THE LOWER 40S...RESULTING IN CRITICAL RHS OF LONG DURATION. ALTHOUGH WINDS ARE FORECAST TO TURN ONSHORE DURING THE AFTERNOON...ENOUGH MIXING IS EXPECTED TO CONTINUE TO KEEP LOW RHS IN PLACE...EXCEPT PERHAPS ALONG THE IMMEDIATE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ063-066-069-070-272300- /O.EXT.KMFL.FW.W.0047.081127T1600Z-081127T2300Z/ GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER- 507 AM EST THU NOV 27 2008 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING FOR GLADES, HENDRY, AND COLLIER COUNTIES FOR RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE... THE RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING. RHS ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 HOURS OR MORE FROM LAT THIS MORNING THROUGH THIS AFTERNOON AS DRY AIR CONTINUES TO MOVE INTO THE AREA FROM THE NORTHWEST TODAY. HIGHS WILL REACH THE MID 70S AS DEWPOINTS FALL INTO THE MID 30S TO LOWER 40S...RESULTING IN CRITICAL RHS FOR LONG DURATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
000 WWUS82 KMFL 271924 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 224 PM EST THU NOV 27 2008 FLZ063-066-067-070-071-272300- /O.NEW.KMFL.FW.A.0032.081128T1700Z-081128T2300Z/ /O.CON.KMFL.FW.W.0047.000000T0000Z-081127T2300Z/ GLADES-HENDRY-INLAND PALM BEACH-INLAND COLLIER-INLAND BROWARD- 224 PM EST THU NOV 27 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR ALL AREAS FOR RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE... ...FIRE WEATHER WATCH IN EFFECT FOR THE CENTRAL AND NORTHERN INTERIOR AREAS FRIDAY AFTERNOON FOR POSSIBLE RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. RHS ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 HOURS OR MORE THROUGH THIS AFTERNOON AS DRY AIR CONTINUES TO BE IN PLACE OVER THE AREA TODAY. HIGHS WILL REACH THE MID 70S AS DEWPOINTS FALL INTO THE MID 30S TO LOWER 40S...RESULTING IN CRITICAL RHS FOR LONG DURATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ068-069-072>075-168-172>174-272300- /O.CON.KMFL.FW.W.0047.000000T0000Z-081127T2300Z/ METRO PALM BEACH-COASTAL COLLIER-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 224 PM EST THU NOV 27 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR ALL AREAS FOR RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. RHS ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 HOURS OR MORE THIS AFTERNOON AS DRY AIR CONTINUES TO BE IN PLACE OVER THE AREA TODAY. HIGHS WILL REACH THE MID 70S AS DEWPOINTS FALL INTO THE LOWER 40S...RESULTING IN CRITICAL RHS OF LONG DURATION. ALTHOUGH WINDS ARE FORECAST TO TURN ONSHORE DURING THE AFTERNOON...ENOUGH MIXING IS EXPECTED TO CONTINUE TO KEEP LOW RHS IN PLACE...EXCEPT PERHAPS ALONG THE IMMEDIATE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Nov 26, 1:19 PM EST, 1 hour 4 minutes earlier.
Area forecast discussion, Nov 26, 1:19 PM EST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 119 PM EST WED NOV 26 2008 .AVIATION...VFR CONDITIONS WILL PREVAIL REST OF TODAY THROUGH EARLY THURSDAY. THERE IS A POSSIBILITY OF LOW LYING AND SHALLOW RADIATIONAL FOG IN SOME AREAS WHICH MAY INCLUDE KTMB. HIGH LEVEL MOISTURE WILL INCREASE AND MOVE IN FROM THE NORTH OVERNIGHT TO PROHIBIT FOG OTHER THAN SHALLOW. WINDS WILL BE SLIGHTLY ONSHORE (NNW AT KAPF AND NNE AT EAST TERMINALS) AND THEN GO LIGHT NORTH THIS EVENING. WINDS WILL BE LIGHT NNW EAST AND LIGHT NE KAPF THURSDAY MORNING. && SHORT TERM/AVIATION...18/GR
Hazardous weather outlook, Nov 26, 5:12 AM EST, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 512 AM EST WED NOV 26 2008 FLZ063-066>075-168-172>174-270115- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 512 AM EST WED NOV 26 2008 ...HAZARDOUS MARINE CONDITIONS IN THE GULF STREAM TODAY... ...LOWS FALLING TO UPPER 30S NORTHWEST INTERIOR TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT TEMPERATURES: THE COMBINATION OF LIGHT WINDS AND CLEAR SKIES TONIGHT WILL RESULT IN MINIMUM TEMPERATURES IN THE NORTHERN INTERIOR PORTIONS OF SOUTH FLORIDA RANGING FROM THE UPPER 30S TO THE MID 40S. WAVES: NORTHERLY WINDS WILL INTERACT WITH THE GULF STREAM AND PRODUCE SEAS TO 7 FEET TODAY AND SLOWLY SUBSIDE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.